# SDR ASOA201709143232

- Difficulty date: September 14, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 31,321 hours, 22,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370623
- Condition: Corroded
- Location: Bs 969-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SKIN AROUND RIVETS FROM BS 969 TO 1000,  STR 27.   REMOVED CORROSION. MEASURED THICKNESS OF SKIN AND PERFORMED EDDY CURRENT.  COMPILED WITH EA 25-2017-103, AND EA 25-2017-102.
